全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Jean Schaftingen , Jiankang Xia
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (1), pp.1-24Springer
摘要:Abstract(#br)We consider the nonlinear Choquard equation $$\begin{aligned} -{\Delta }u+V u=\bigl (I_\alpha *\vert u\vert ^p\bigr )\vert u\vert ^{p-2}u \quad \text { in } \; \mathbb {R}^N \end{aligned}$$ - Δ u + V u = ( I α ∗ | u | p ) | u | p - 2 u ...
作者:Pan Zheng , Chunlai Mu , Yongsheng Mi
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (2), pp.1-18Springer
摘要:Abstract(#br)This paper deals with a fully parabolic chemotaxis-growth system with generalized volume-filling effect and sublinear secretion $$\begin{aligned} \left\{ \begin{array}{ll} u_t=\nabla \cdot (\varphi (u)\nabla u)-\nabla \cdot (\psi (u)\nabla v)+ru-\mu u^{2}, &{}\q...
作者:Hülya Car , René Pröpper
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (1), pp.1-18Springer
摘要:Abstract(#br)In this paper we give a new, less restrictive condition for removability of singular sets, E , of smooth solutions to the m-Hessian equation (and also for more general fully nonlinear elliptic equations) in $$\Omega {\setminus } E$$ Ω \ E , $$\Omega \subset \mat...
作者:Tomás Caraballo , Renato Colucci
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (2), pp.1-24Springer
摘要:Abstract(#br)We provide a qualitative description of microstructure formation and coarsening phenomena for the solutions of a singularly perturbed fourth order evolution equation arising in the study of phase transitions. In particular we study stationary and traveling wave solut...
作者:Denis Bonheure , Isabel Coelho , Manon Nys
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (1), pp.1-29Springer
摘要:Abstract(#br)In this note we consider the action functional $$\begin{aligned} \int _{\mathbb {R}\times \omega } \left( 1 - \sqrt{1 - |\nabla u|^{2}} + W(u) \right) \mathrm {d}\bar{x} \end{aligned}$$ ∫ R × ω 1 - 1 - | ∇ u | 2 + W ( u ) d x ¯ where W is a double ...
作者:M. A. Fahrenwaldt , A. F. Roch
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (2), pp.1-32Springer
摘要:Abstract(#br)Prices of financial options in a market with liquidity risk are shown to be weak solutions of a class of semilinear parabolic partial differential equations with nonnegative characteristic form. We prove the existence and uniqueness of such solutions, and then show t...
作者:Alessandro Calamai , Andrea Sfecci
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (1), pp.1-17Springer
摘要:Abstract(#br)We prove a multiplicity result of periodic solutions for a system of second order differential equations having asymmetric nonlinearities. The proof is based on a recent generalization of the Poincaré–Birkhoff fixed point theorem provided by Fonda and Ureña.
作者:Vito Crismale , Giuliano Lazzaroni
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (1), pp.1-33Springer
摘要:Abstract(#br)Employing the technique of vanishing viscosity and time rescaling, we show the existence of quasistatic evolutions of cracks in brittle materials in the setting of antiplane shear. The crack path is not prescribed a priori and is chosen in an admissible class of piec...
作者:Livia Corsi , Guido Gentile
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (1), pp.1-21Springer
摘要:Abstract(#br)We consider a system of rotators subject to a small quasi-periodic forcing. We require the forcing to be analytic and satisfy a time-reversibility property and we assume its frequency vector to be Bryuno. Then we prove that, without imposing any non-degeneracy condit...
作者:Pavel Drábek , Komil Kuliev , Marco Marletta
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2017, Vol.24 (2), pp.1-39Springer
摘要:Abstract(#br)We prove a necessary and sufficient conditions for discreteness of the set of all eigenvalues of half–linear eigenvalue problem with locally integrable weights. Our conditions appear to be equivalent to the compact embedding of certain weighted Sobolev and Lebes...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×